Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Laser surgery of eye, taking eye-drop along with latanoprost. Discontinue latanoprost?

My doctor prescribed this eye-drop after a laser surgery . Along with this I am using Latoprost( Latanoprost ) also. I have been using Latanaprost since last two years. The surgery was performed to make a hole on the nerve for easy flow of fluid . Is there any possibility for discontinuing Latanoprost after some time? My email address is YYYY@YYYY
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
As from your history of surgery to make a hole for easy flow of fluid and using latanoprost eye drops for 2 years.
You are sufferring from glaucoma for which you have underwent glaucoma filteration surgery and on treatment with latanoprost eye drops to decrease the intraocular pressure which is the basic problem in glaucoma.
Depending on the reduction in the intraocular pressure caused by surgery you can discontinue the latanoprost eye drops under strict advice from your ophthalmic surgeon. But you should not stop the eye drops on your own as this may increase the intraocular pressure which may worsen the condition of your eyes and may lead to loss of vision.
Please do attend the follow up as advised by your eye surgeon and he will advice regarding the furtehr course of treatment.
Thank you
Answered: Tue, 13 Aug 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor